Show simple item record

Shao's theorem on the maximum of standardized random walk increments for multidimensional arrays

dc.contributor.authorKabluchko, Zakhar
dc.contributor.authorMunk, Axel
dc.date.accessioned2010-11-12T22:33:05Z
dc.date.accessioned2011-06-29T15:43:14Z
dc.date.available2010-11-12T22:33:05Z
dc.date.available2011-06-29T15:43:14Z
dc.date.issued2010
dc.identifier.urihttp://resolver.sub.uni-goettingen.de/purl?gs-1/5705
dc.description.abstractWe generalize a theorem of Shao [Proc. Amer. Math. Soc. 123 (1995) 575–582] on the almost-sure limiting behavior of the maximum of standardized random walk increments to multidimensional arrays of i.i.d. random variables. The main difficulty is the absence of an appropriate strong approximation result in the multidimensional setting. The multiscale statistic under consideration was used recently for the selection of the regularization parameter in a number of statistical algorithms as well as for the multiscale signal detection.
dc.format.mimetypeapplication/pdf
dc.language.isodeu
dc.publisherEDP Sciences
dc.relation.isversionofESAIM: Probability and Statistics; Vol. 13, No., p.409-416
dc.rightsopenAccess
dc.rights.urihttp://goedoc.uni-goettingen.de/goescholar/License_Goedoc_2009_03.txt
dc.subject.ddc510
dc.titleShao's theorem on the maximum of standardized random walk increments for multidimensional arrays
dc.typejournalArticle
dc.identifier.doi10.1051/ps/2009011
dc.type.versionsubmittedVersion
dc.bibliographicCitation.volume13
dc.bibliographicCitation.firstPage409
dc.bibliographicCitation.lastPage416
dc.type.subtypejournalArticle
dc.description.statuspeerReviewed
dc.bibliographicCitation.journalESAIM: Probability and Statistics


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record